# SDR AALA201908199009

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 55,483 hours, 28,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: OVERWING EMERGENCY EXIT HATCH L/H SIDE FWD EXIT O/H LIGHT INOPERATIVE. ADJ BATT PACK FOR L/H  O/W EMERGENCY EXIT LIGHT OPS CHECKED GOOD IAW AMM 33-50-00.
